Olympic Oval Master Speed Camp Schedule - Draft (July 6th)



	Monday	Tuesday	Wednesday	Thursday	Friday	
	17-Jul	18-Jul	19-Jul	20-Jul	21-Jul	
7:30 7:45		Activation / Warm up (OYO)	Activation / Warm up (OYO)	Activation 15min OYO Speed and start drills	Activation / Warm up (OYO)	7:30 7:45
8:00		basic imitations (coach led)	cables / bungees (coach led)	(coach led)	incl. pre-race routine	8:00
8:15						8:15
8:30		8:30 - 9:45	8:30 - 9:45	8:30 - 9:45	8:30 - 9:45	8:30
8:45		On-Ice session	On-Ice session	On-Ice session	On-ice session	8:45
9:00		Basic technical work	Corner focussed	Acceleration & Starts focussed	Review & non-formal races	9:00
9:15		Drills and short reps	Drills and short reps	* with guest coach	"open" session at end	9:15
9:30						9:30
9:45						9:45
10:00		Mobility (coach led)	snack & Cool Down OYO	snack 15min	Mobility (cool down)	10:00
10:15		20-30min	(coach present)	Pilates	*	10:15
10:30		snack 15min		mobility - core - stretching	* could watch Oval / NTC	10:30
10:45		Oval Boardroom	watch Oval / NTC training 10:00	w/ Cristina	training 10:00 -11:45	10:45
11:00		Equipment seminar	-11:45			11:00
11:15		sharpening / set up / tool kit		Q & A session	Oval Boardroom	11:15
11:30		w/ James Monson Lunch Break	Lunch Break	Lunch Break	Wrap-up	11:30
11:45 12:00		Lunch Break	Lunch Break	Lunch Break	Q & A	11:45 12:00
12:00						12:00
12:15		Room TBC	Oval Boardroom	Oval Boardroom		12:13
12:45	12:00 - 2:00 PM - Arrival and	Recovery and Prehab	Nutrition	Prep for race (day)		12:30
13:00	Equipment check (Oval Lounge	w/ Mark Jesney	w/ Paige Wyatt	Thep for face (ady)		13:00
13:15	and Skate Shop)	<i>iii, iiiaiii.seeiiie,</i>	ii, i dige ii jate			13:15
13:30						13:30
13:45		Activation & imitations	WU OYO	WU OYO		13:45
14:00		(coach present)	(coach present)	(coach present)		14:00
14:15						14:15
14:30	2:30 - 3:30pm	2:30 - 3:50pm	2:30 - 3:50pm	2:30 - 3:50pm		14:30
14:45	On-Ice session	On-Ice session	On-Ice session	On-Ice session		14:45
15:00	Open session	Technical review using video	Technical intervals	Variable laps & accels		15:00
15:15			(variable speed and volume)	(pyramid)		15:15
15:30						15:30
15:45	Welcome meeting					15:45
16:00	Oval Boardroom	20min Cool Down OYO	20min Cool Down OYO	20min Cool Down OYO		16:00
16:15		(coach present)	(coach present)	(coach present)		16:15
16:30						16:30
				5:45 PM - Social dinner		
				at The Banquet / Nick's		

Optional	4:20-5:40 PM - B1/B2			
extra ice	6:00-7:20 PM - C ice	6:00-7:20 PM - C ice		6:00-7:20 PM - C ice